Follow
Nilabja Guha
Nilabja Guha
Assistant Professor of Statistics, Mathematical Sciences, UMass Lowell
Verified email at uml.edu - Homepage
Title
Cited by
Cited by
Year
Nonparametric Bayesian methods for benchmark dose estimation
N Guha, A Roy, L Kopylev, J Fox, M Spassova, P White
Risk Analysis 33 (9), 1608-1619, 2013
172013
Multilevel approximate Bayesian approaches for flows in highly heterogeneous porous media and their applications
N Guha, X Tan
Journal of Computational and Applied Mathematics 317, 700-717, 2017
142017
Bayesian and variational Bayesian approaches for flows in heterogeneous random media
K Yang, N Guha, Y Efendiev, BK Mallick
Journal of Computational Physics 345, 275-293, 2017
132017
A variational Bayesian approach for inverse problems with skew-t error distributions
N Guha, X Wu, Y Efendiev, B Jin, BK Mallick
Journal of Computational Physics 301, 377-393, 2015
132015
Optimal transport based tracking of space objects in cylindrical manifolds
N Das, RP Ghosh, N Guha, R Bhattacharya, B Mallick
The Journal of the Astronautical Sciences 66 (4), 582-606, 2019
82019
A conditional density estimation partition model using logistic Gaussian processes
RD Payne, N Guha, Y Ding, BK Mallick
Biometrika 107 (1), 173-190, 2020
62020
Bayesian multiscale finite element methods. modeling missing subgrid information probabilistically
Y Efendiev, WT Leung, SW Cheung, N Guha, VH Hoang, B Mallick
International Journal for Multiscale Computational Engineering 15 (2), 2017
62017
Dynamic data-driven bayesian gmsfem
SW Cheung, N Guha
Journal of Computational and Applied Mathematics 353, 72-85, 2019
42019
Quantile graphical models: a Bayesian approach
N Guha, V Baladandayuthapani, BK Mallick
The Journal of Machine Learning Research 21 (1), 3023-3069, 2020
3*2020
Comment on Article by Chkrebtii, Campbell, Calderhead, and Girolami
BK Mallick, K Yang, N Guha, Y Efendiev
Bayesian Analysis 11 (4), 1279-1284, 2016
32016
A Bayesian Survival Tree Partition Model Using Latent Gaussian Processes
RD Payne, N Guha, BK Mallick
arXiv preprint arXiv:2207.03242, 2022
2022
On Posterior consistency of Bayesian Changepoint models
N Guha, J Datta
arXiv preprint arXiv:2102.12938, 2021
2021
Bayesian Variable Selection in Multivariate Nonlinear Regression with Graph Structures
Y Niu, N Guha, D De, A Bhadra, V Baladandayuthapani, BK Mallick
arXiv preprint arXiv:2010.14638, 2020
2020
Stochastic Approximation Algorithm for Estimating Mixing Distribution for Dependent Observations
N Guha, A Roy
arXiv preprint arXiv:2006.14734, 2020
2020
Dynamic Data-driven Bayesian GMsFEM
S Wun Cheung, N Guha
arXiv e-prints, arXiv: 1806.05832, 2018
2018
Bayesian Solution Uncertainty Quantification for Differential Equations
BK Mallick, K Yang, N Guha, Y Efendiev
BAYESIAN ANALYSIS 11 (4), 1279-1284, 2016
2016
AN OPTIMAL SHRINKAGE FACTOR IN PREDICTION OF ORDERED RANDOM EFFECTS
N Guha, A Roy, Y Malinovsky, G Datta
Statistica Sinica, 1709-1728, 2016
2016
Bayesian Estimation Under Shape Restriction and Some Deconvolution Problems
N Guha
University of Maryland, Baltimore County, 2014
2014
Bayesian estimation of Huff curves
N Guha, I Roy, A Roy
Electronic Journal of Statistics 7, 2794-2821, 2013
2013
The system can't perform the operation now. Try again later.
Articles 1–19